# SDR 20010111SG020

- Difficulty date: November 2, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N314AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367138921000
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE, REPORTED STRINGER 15 RIGHT BETWEEN FRAMES 36 AND 40 CORRODED, AND STRINGER 16 RIGHT BETWEEN FRAMES 36 AND 37 CORRODED.  MAINTENANCE REPAIRED THE STRINGERS IAW SRM 53-00-00 FIGURE 428.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
